MathSciNet Relay Station
MathSciNet bibliographic data
MR1378101 (97c:11116) 11Y16 (68Q40)
Collins, George E.; Encarnación, Mark J. Efficient rational number reconstruction. J. Symbolic Comput. 20 (1995), no. 3, 287–297.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement